Maps on positive definite operators preserving the quantum \chi _lpha ^2-divergence

Hong-Yi Chen Gyrgy Pl Gehr Chih-Neng Liu Lajos Molnr Dniel Virosztek Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43711

Letters in Mathematical Physics, 107, (12), 2267-2290
We describe the structure of all bijective maps on the cone of positive definite operators acting on a finite and at least two-dimensional complex Hilbert space which preserve the quantum 2 -divergence for some 2 . We prove that any such transformation is necessarily implemented by either a unitary or an antiunitary operator. Similar results concerning maps on the cone of positive semidefinite operators as well as on the set of all density operators are also derived.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:15:03 uploaded by Ngai_Ching_Wong ] [ 266 downloads ] [ 0 comments ]
@inproceedings{hong-yimaps,
  title={Maps on positive definite operators preserving the quantum \chi _lpha ^2-divergence},
  author={Hong-Yi Chen, Gyrgy Pl Gehr, Chih-Neng Liu, Lajos Molnr, Dniel Virosztek, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211503985369240},
  booktitle={Letters in Mathematical Physics},
  volume={107},
  number={12},
  pages={2267-2290},
}
Hong-Yi Chen, Gyrgy Pl Gehr, Chih-Neng Liu, Lajos Molnr, Dniel Virosztek, and Ngai-Ching Wong. Maps on positive definite operators preserving the quantum \chi _lpha ^2-divergence. Vol. 107. In Letters in Mathematical Physics. pp.2267-2290. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211503985369240.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved